Cargando información...
FuenteJournal of Mathematical Physics | Cuartil año de publicaciónNo disponible | Volumen58 |
Issue8 | Páginas082902 - N/A | pISSNNo disponible |
ISSN0022-2488 | Perfil OpenAlexhttps://openalex.org/S158241587 | |
| Scienti ID | 0000164933-98 | Minciencias ID | ART-0000164933-98 | Scholar citations URL | https://scholar.google.com/scholar?cites=13624465599921903823&as_sdt=2005&sciodt=0,5&hl=en |
|---|---|---|---|---|---|
| Openalex URL | https://openalex.org/W2748867156 | Doi URL | https://doi.org/10.1063/1.4999846 | Pdf URL | https://arxiv.org/pdf/1702.03914 |
| Open_access URL | http://arxiv.org/pdf/1702.03914 | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3Az9jfEUfTE70J%3Ascholar.google.com&btnG= | ||